# SDR IPXA1565815

- Difficulty date: March 21, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 27,361 hours, 19,027 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Misaligned
- Location: Bs 1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, DUE TO FLOORBEAM REPAIR AT BS 1200, FLOOR PANEL FASTENER HOLES IN FLOOR PANEL BS 1100 TO 1200 BL0 TO LBL 25 REQUIRES TO BE RELOCATED TO MATCH FLOORBEAM ATTACH HOLES IN SPLICE AREA AT BS 1200.  FABRICATED NEW FLOOR PANEL IAW EO B757-5320-9692-G.
